# SDR 2013FA0000459

- Difficulty date: May 10, 2013
- Submitted: August 9, 2013
- Operation: General aviation
- Aircraft: N2942F
- Make and model: Cessna 182J
- Aircraft serial: 18257042
- System (JASC): 2562 · Emergency Locator Beacon
- Part: Battery Pack
- Part number: 45000101
- Part serial: 11624
- Condition: Failed
- Location: Elt
- Component: Elt
- Component part number: 45123
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PURCHASED 406/121.5/243 ELT PN 451-23 TSO C126 APPROVED SN 11624 WITH GPS POSITIONS ON 04/08/2011.  THE UNIT WAS INSTALLED.  DURING ACFT ANNUAL THIS YEAR, MECHANIC NOTIFIED ME THAT MY BATTERIES IN MY ELT UNIT WERE DEAD.  VERIFIED THAT NO CORROSION WAS PRESENT.  PLACED A CALL TO MFG AND MADE THEM AWARE OF THE ISSUES WITH THE BATTERIES.  REP TOLD ME THAT I NEEDED TO FILE A CLAIM WITH THE BATTERY MFG AND ASK THEM TO REPLACE.  MFG SENT REPLACEMENT BATTERIES AND RETURNED THE OLD BATTERIES TO THEM.  ALSO, CONCERNED THAT IF I NEEDED TO HAVE MY ELT TO SEND OUT A DISTRESS SIGNAL IT WOULD HAVE FAILED.  25 MONTHS OLD
